# SDR IPXA2021060970339

- Difficulty date: May 24, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23631
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LH WING L/E SKIN IS GOUGE O/B OF #1 PYLON.REMOVED,FABRICATED AND REPLACED LT L/E SKIN IAW SRM 51-35-01 (MINOR).
